首页   |   期刊介绍   |   编 委 会   |   投稿指南   |   期刊订阅   |   荣誉纪事   |   信息服务   |   业务合作   |   联系我们   |   English
浙江大学学报(理学版)  2017, Vol. 44 Issue (3): 281-286,338    DOI: 10.3785/j.issn.1008-9497.2017.03.006
  数学与计算机科学 本期目录 | 过刊浏览 | 高级检索 |
一类奇异边值问题正解的存在性及多解性
闫东明
浙江财经大学 数据科学学院, 浙江 杭州 310018
Existence of single and multiple positive solutions of singular boundary value problem
YAN Dongming
School of Mathematics and Statistics, Zhejiang University of Finance and Economics, Hangzhou 310018, China
版权所有 © 《浙江大学学报(理学版)》编辑部
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn